A 42-year-old member asked:
Disclaimer

am taking 250 mg of metformin and just had a 301 bllod sugar reading. what should i do to bring it down?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
Call your doctor: You should speak with your doctor immediately. The doctor may want to raise the metformin dose. Also you need to minimize carbohydrate intake and stay on your diet.
Answered on Jun 21, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
More potent medicine: Hi. A higher dose of metformin would help (1000 mg twice/day, AM & PM), but may not be enough. My favorite next drug would be a GLP-1 drug (liragl ... Read More
A 37-year-old male asked:
Dr. Nellmarie Bodenstein
Specializes in
Diabetes mellitus: Depends on dosage of the Metformin, can go up to daily amount of two grams. Drink lots of water. Suggest you visit your GP tomorrow. If previously wel ... Read More
A 56-year-old female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
Not likely: Metformin does not bring sugar "way down". Many people take it for anti-aging effects when they are not even "pre" diabetic.
1
1 thank
A member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Intensify treatment: You should see your physician to get the regimen adjusted. You might need an additional oral medication, or go up on your Insulin dosage or change to ... Read More
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month